# SDR CALA0400213

- Difficulty date: January 16, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 47,702 hours, 25,113 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CRACKS ON THE LEFT HAND AND RIGHT HAND KEELBEAM LOWER CHORD AT STA 727 +14.40.  THE NUMBER OF CRACKS AND LENGTH WAS NOT IDENTIFIED.  THE EXISTING KEELBEAM LOWER CHORDS WERE CUT OUT AND NEW REPAIR SECTIONS WERE SPLICED IN IAW ECRA 5311-01184.
